MAUDE Adverse Event Report: WILLIAM COOK EUROPE FORMULA 414 RX RENAL BALLOON EXPANDABLE STENT; WLQ BALLOON STENT

WILLIAM COOK EUROPE FORMULA 414 RX RENAL BALLOON EXPANDABLE STENT; WLQ BALLOON STENT
Model Number G56968
Medical Device Problem Codes Malposition of Device (2616); Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/19/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Exemption number e2016032.William cook europe aps (manufacturer) is submitting this report on behalf of cook medical incorporated (cmi) (importer).Manufacturers ref# (b)(4).G1) name and address for importer site: cook medical incorporated (cmi) 400 daniels way bloomington, in 47404 registration no.: 3005580113.(b)(4).Investigation is still in progress.
 
Event or Problem Description
Description of event according to initial reporter: when the stent was placed in the patient, it looked as though the stent had slipped off the balloon.This caused the physician to worry that the stent would be malpositioned.The product was removed from the patient and the procedure was completed with a competitor's product.Patient outcome: the patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.
 
Additional Manufacturer Narrative
Exemption number e2016032.William cook (b)(4) (manufacturer) is submitting this report on behalf of cook medical incorporated (cmi) (importer).Manufacturer ref# (b)(4).(b)(4).Summary of investigational findings: no product was returned and the image provided did not show the complaint device.Therefore, it would be inappropriate to speculate at what may or may not have occurred based on the limited information made available to us concerning "the stent had slipped off the balloon." no evidence to suggest that this device was not manufactured according to specifications and nothing indicates that the device did not perform as intended.Cook medical will continue to monitor for similar events.

Brand Name
FORMULA 414 RX RENAL BALLOON EXPANDABLE STENT
Common Device Name
WLQ BALLOON STENT
Manufacturer (Section D)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 4632
DA  4632
MDR Report Key6645935
Report Number3002808486-2017-01286
Device Sequence Number1149596
Product Code NIN
UDI-Device Identifier10827002569680
UDI-Public(01)10827002569680(17)181106(10)E3383656
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P100028
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG56968
Device Catalogue NumberFORX414-14-135-5-16
Was Device Available for Evaluation? No
Distributor Facility Aware Date05/24/2017
Device Age18 MO
Initial Date Received by Manufacturer 05/24/2017
Supplement Date Received by Manufacturer05/31/2017
Initial Report FDA Received Date06/16/2017
Supplement Report FDA Received Date08/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1